Oscillatory and Asymptotic Behavior of Solutions of Second Order Neutral Delay Difference Equations with “Maxima”

DOI: 10.4236/apm.2015.52009   PDF   HTML   XML   2,132 Downloads   2,626 Views   Citations

Abstract

In this paper, we study the oscillatory and asymptotic behavior of second order neutral delay difference equation with “maxima” of the form 

Examples are given to illustrate the main result.

Share and Cite:

Arul, R. and Angayarkanni, M. (2015) Oscillatory and Asymptotic Behavior of Solutions of Second Order Neutral Delay Difference Equations with “Maxima”. Advances in Pure Mathematics, 5, 71-81. doi: 10.4236/apm.2015.52009.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] Agarwal, R.P. (2000) Difference Equations and Inequalities. 2nd Edition, Marcel Dekker, New York.
[2] Agarwal, R.P., Bohner, M., Grace, S.R. and O’Regan, D. (2005) Discrete Oscillation Theory. Hindawi Publ. Corp., New York. http://dx.doi.org/10.1155/9789775945198
[3] Kelley, W.G. and Peterson, A.C. (2001) Difference Equations: An Introduction with Applications. 2nd Edition, Academic Press, New York.
[4] Thandapani, E. and Selvarangam, S. (2012) Oscillation of Second Emden-Fowler Type Neutral Difference Equations. Dynamics Continous Discrete Impulise System, 19, 453-469.
[5] Zhang, G. and Geo, Y. (2001) Oscillation Theory for Difference Equations. Publishing House of Higher Education, Beijing.
[6] Arul, R. and Angayarkanni, M. (2013) Asymptotic Behavior of Second Order Nonlinear Neutral Difference Equations with “Maxima”. Far East Journal of Mathematical Science, 82, 79-92.
[7] Arul, R. and Angayarkanni, M. (2014) Oscillatory and Asymptotic Behavior of Second Order Neutral Difference Equations with “Maxima”. Journal of Advances in Mathematics, 1916-1924.
[8] Luo, J.W. and Bainov, D.D. (2001) Oscillatory and Asymptotic Behavior of Second-Order Neutral Difference Equations with “Maxima”. Journal of Computational and Applied Mathematics, 131, 333-341.
http://dx.doi.org/10.1016/S0377-0427(00)00264-8
[9] Luo, J.W. and Petrov, V.A. (1999) Oscillation of Second Order Neutral Difference Equations with “Maxima”. Journal of Mathematical Sciences Research. Hot-Line, 3, 17-22.

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.